Some sufficient conditions for the Taketa inequality


Yilmazturk U. , Erkoc T. , Guloglu I. S.

PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, vol.89, no.9, pp.103-106, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89 Issue: 9
  • Publication Date: 2013
  • Doi Number: 10.3792/pjaa.89.103
  • Title of Journal : PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES
  • Page Numbers: pp.103-106

Abstract

In this study we have obtained some sufficient conditions for the Taketa inequality namely dl(G) <= vertical bar cd(G)vertical bar for finite solvable groups G.